Dealing with skin lesions?

Hello everyone! I'm new here but have been dealing with Behcets since I was fourteen. It went into a kind of "remission" for several years, but my senior year of high school it kicked in again and ever since then I've been dealing with it more and more. I'm currently 20 years old, and was attending college until my pain became unmanageable for the career path I was going down. I had to withdraw for the semester, and hoped it would minimize my flares and other symptoms. Unfortunately, it seems like things are only getting worse, and I've noticed many small red spots on my breasts and back. I originally thought it was acne, but after some research it appears to be skin lesions associated with Behcets. Does anyone have anything specific they use to deal with these lesions? I've tried body wash and general care but they keep coming back. It's frustrating because it's one of the few "visible" symptoms of Behcets I have, as they show with some of the clothes I wear. I would like to diminish their appearance as much as possible. Thank you!!!!

Last edited by

2 Replies

oldestnewest
  • Hi flighty,I know its such a struggle especially when ur so young. Have u tried coconut oil or a mix of castor oil and vitamin e. Try and see if that help...feel better soon

  • I TOTALLY sympathize with you! I've had this damn BD since childhood, as well as those acne looking sores. They would mostly appear to my face, jawline , neck, chest and occasionally to my arms and stomach. They leave behind white scars which are more noticeable when tanned. I've tried a variety of things, but I found that dabbing hydrogen peroxide on them helps to dry and heal them up quicker. I was treated with a variety of acne medications since I was about 11 yrs old, because no one clued in until I was in my late 30's! The one medication that not only helped the sores but also the joint pain was doxycycline, an antibiotic used for various infections - well known for treating lyme disease as well. I was on it for quite some time but like anything else, lost its effect for me:(

    Good luck to u;)

You may also like...